Reply
Finally figured it out! Peyton'sMommy♥ 1 child; Springfield, Ohio 16811 posts
10th May '13

Well my mom got news about what caused her awful rash and made her so sick. Apparently she was taking Amitryptiline (sp?) before surgery. Well before you get ANY type of surgery done you have to stop taking it at least 5 days before or it can cause serious reactions with the meds used during surgery. She could have died because the doctors didn't pay enough attention to her meds list....She is now talking to a lawyer. They could have killed her because they didn't pay attention...

user banned 33 kids; British Columbia 2986 posts
10th May '13
Quoting Peyton'sMommy♥:" Well my mom got news about what caused her awful rash and made her so sick. Apparently she was taking ... [snip!] ... attention to her meds list....She is now talking to a lawyer. They could have killed her because they didn't pay attention..."


Is she recovering? I'm sorry that happened. I wish there wasn't so many incompetent doctors out there.

user banned 21 kids; North Dakota 3800 posts
10th May '13

Any long term effects?

Peyton'sMommy♥ 1 child; Springfield, Ohio 16811 posts
10th May '13
Quoting ♡ Internet b***h:" Is she recovering? I'm sorry that happened. I wish there wasn't so many incompetent doctors out there."


She's recovering. She went in for surgery the last Tuesday in April then was in the hospital 24 hrs later due to a bad rash and a lot of pain. She was really sick and her BP was going all over the place. It was a 20 minute outpatient surgery.

Peyton'sMommy♥ 1 child; Springfield, Ohio 16811 posts
10th May '13
Quoting *Mayhem*:" Any long term effects?"


No but they still were incompetent and could've killed her. Yes we are thankful she's okay but they should have been sure of her medications and took care of it. While she was in the hospital the doctors didn't even know why she had the rash or what caused it. They called to tell her that after the dermatologist that looked at her and biopsied the rash figured it out.